# SDR QXEA200301090

- Difficulty date: August 30, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OUTBOARD FASTENER HOLE FOR REFUEL/DEFUEL SHUTTOFF VAVLE IS CRACKED. REPAIRED IAW DHC-8 SRM 51-00-06 AND RD 8-54-1839.
